Drug interactions between incobotulinumtoxinA and onabotulinumtoxinA
Interactions between your drugs
onabotulinumtoxinA ↔ incobotulinumtoxinA
Applies to:onabotulinumtoxinA and incobotulinumtoxinA
Talk to your doctor before using onabotulinumtoxinA together with incobotulinumtoxinA. These medications are similar, and using them together or within several months of each other may increase the risk of certain side effects such as excessive muscle weakness, blurred or double vision, and difficulty breathing, swallowing, or speaking. In rare cases, swallowing and breathing difficulties may be life-threatening, so you should seek immediate medical attention if they occur. These medications should only be given by your healthcare provider and under direct medical supervision. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Therapeutic duplication warnings
Therapeutic duplication is the use of more than one medicine from the same drug category or therapeutic class to treat the same condition. This can be intentional in cases where drugs with similar actions are used together for demonstrated therapeutic benefit. It can also be unintentional in cases where a patient has been treated by more than one doctor, or had prescriptions filled at more than one pharmacy, and can have potentially adverse consequences.
The recommended maximum number of medicines in the 'botulinum toxins' category to be taken concurrently is usually one. Your list includes two medicines belonging to the 'botulinum toxins' category:
Note: The benefits of taking this combination of medicines may outweigh any risks associated with therapeutic duplication. This information does not take the place of talking to your doctor. Always check with your healthcare provider to determine if any adjustments to your medications are needed.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.